# SDR ASAA11510059

- Difficulty date: July 12, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 19,307 hours, 5,731 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 17694402
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT CDU:  LINE SELECT KEY 6 RIGHT & EXEC KEY DOESN'T RESPOND WITH DISTINCT CLICK LIKE OTHER KEYS.  REPLACED CAPT FMC MCDU KEYPAD.  TESTED OK PER AMM 34 61 01/401.
